Second-order optimality conditions for mathematical program with semidefinite cone complementarity constraints and applications
点击次数:
发表刊物:Set-Valued and Variational Analysis
第一作者:Yulan Liu
通讯作者:Shaohua Pan
卷号:30:
页面范围:373–395
是否译文:否
发表时间:2022-06-30
收录刊物:SCI
附件:
上一条: Shaohua Pan, Ling Liang and Yulan Liu*, Local optimality for stationary points of group zero-norm regularized problems and equivalent surrogates, Optimization, 2023, 72(9): 2311-2343.
下一条: Isolated calmness of solution mappings and exact recovery conditions for nuclear norm optimization problems